# SDR AALA201802209051

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 14,918 hours, 3,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR AFTER APU BLEED WAS TURNED ON,  CONTINUED AND GOT WORSE AFTER TAKEOFF. FINALLY DISSIPATED. INFORMED BY CREW, CABIN DEVELOPED STRONG HEATER TYPE ODOR ON TAKEOFF, TINGED WITH A VINEGAR, MUSTY OILY ODOR. EYES AND THROATS AFFECTED. ODOR DISSIPATED AT CRUISE. UPON START OF DESCENT, ODOR RETURNED FULL STRENGTH SAME AS TAKEOFF. PERFORMED WORK CARD 05-96-84 AND 05-96-85. UNABLE TO DETERMINE SOURCE OF ODOR DUE TO LACK OF INFORMATION FROM LAST FLIGHT CREW.
